Volume 26, 2020
|Number of page(s)||22|
|Published online||16 September 2020|
Global minima for optimal control of the obstacle problem
Schwerpunkt Optimierung und Approximation, Universität Hamburg,
2 Institut für Analysis und Numerik, Otto–von–Guericke–Universität Magdeburg, Universitätsplatz 2, 39106 Magdeburg, Germany.
3 Mathematisches Institut, Universität Koblenz-Landau, Campus Koblenz, Universitätsstraße 1, 56070 Koblenz, Germany.
* Corresponding author: firstname.lastname@example.org
Accepted: 18 June 2019
An optimal control problem subject to an elliptic obstacle problem is studied. We obtain a numerical approximation of this problem by discretising the PDE obtained via a Moreau–Yosida type penalisation. For the resulting discrete control problem we provide a condition that allows to decide whether a solution of the necessary first order conditions is a global minimum. In addition we show that the corresponding result can be transferred to the limit problem provided that the above condition holds uniformly in the penalisation and discretisation parameters. Numerical examples with unique global solutions are presented.
Mathematics Subject Classification: 49J20 / 49M05 / 49M20 / 65M15 / 65M60
Key words: Optimal control / obstacle problem / Moreau–Yosida penalisation / finite elements / global solution
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.